# SDR L1GA200000016

- Difficulty date: April 10, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N12508
- Make and model: Doug DC-9-32
- Aircraft serial: 47797
- Aircraft time: 54,578 hours, 42,685 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Access Panel
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RIGHT ELEVATOR ACCESS PANEL NR 3624A.
